# SDR CWQR20130417030

- Difficulty date: April 17, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 6,910 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0034
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,   REPLACEMENT OF DUCT ASSY 6914070-67.  WE NOTICED THAT THE HEAT EXCHANGER SIDE PLATE HAD 2 CRACKS ABOUT .35" LONG AND NONE ON THE OPPOSITE SIDE OF THE HEAT EXCHANGER.   A NEW HEAT EXCHANGER WAS INSTALLED.   PERFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.  A SERVICE CONDITON REPORT WAS SENT TO MFG UNDER NR 655726.
